# SDR AALA201802059011

- Difficulty date: January 10, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 48,651 hours, 27,634 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE LEFT ELEVATOR HONEYCOMB UPPER SKIN,  LOCATED 22.5 INCHES OTBD FROM LIGHTNING STRIP 2, AND 3.5 INCHES FROM TRAILING EDGE.  REPAIRED THE LEFT ELEVATOR HONEYCOMB IAW SRM 55-21-11-300-005, PAR 2.A.
